Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some theorems on holonomy groups of Riemannian manifolds


Authors: Shigeo Sasaki and Morikuni Goto
Journal: Trans. Amer. Math. Soc. 80 (1955), 148-158
MSC: Primary 53.1X
MathSciNet review: 0074872
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.1X

Retrieve articles in all journals with MSC: 53.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0074872-4
Article copyright: © Copyright 1955 American Mathematical Society